# SDR QXEA200500256

- Difficulty date: February 15, 2005
- Submitted: March 3, 2005
- Operation: Air carrier
- Aircraft: N609QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10031
- Aircraft time: 7,553 hours, 5,685 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Structure
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - AFT FUSELAGE - AFT BAGGAGE DOOR SURROUND STRUCTURE LOWER FORWARD COMBING STRUCTURE GOUGED.  REPAIRED IAW CRJ700 SRM 51-25-01-001-001-A01.
